# SDR 04FDEA01006

- Difficulty date: April 18, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, STA 442 - 447 LBL 87 FOUND SEAT TRACK CORRODED.    FWD CABIN SEAT TRACK AT STA 442 - 447 LBL 87 REMOVED AND INSTALLED IAW SRM 51-33-01 VOL II AND DWG NBA6022.
